# SDR WVER0716201600008

- Difficulty date: July 16, 2016
- Submitted: July 16, 2016
- Operation: Air carrier
- Aircraft: N927
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 28,113 hours, 23,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT VERTICAL STABILIZER FUSELAGE ATTACHMENT DRAG ANGLES ARE CRACKED.
